# SDR UALA2010012500296

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 55,063 hours, 19,424 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Intermittent
- Location: Fire Detection
- Component: Control Panel
- Component part number: 233T42467
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG SQUIB FAILURE, RTFL.  ACCOMPLISHED MEL 2620J.  FOUND SQUIB OK. CONTROL PANEL SWITCH NR 2 INTERMITTENT.  VERIFIED FAULT. REPLACED TEST PANEL. OP CKS GOOD.
